MathSciNet Relay Station
MathSciNet bibliographic data
MR136976 (25 #436) 46.25
Anderson, Frank W. Approximation in systems of real-valued continuous functions. Trans. Amer. Math. Soc. 103 1962 249–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement